# SDR DL72S980528

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N540DA
- Make and model: Boeing 727232
- Aircraft serial: 22386
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stringer
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT C2 LETTER CHECK, .75 INCH CRACK IN VERT STAB S-9L, INSIDE VERT STAB CRAWLWAY, FOURTH BULKHEAD ABOVE OPENING.  REPAIRED PER M/M 55-30-0.
